Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Enlarged stomach due to fluid accumulation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   why is my stomach blown up like a ballon in the last 4 days and its not gas and its tight and can not hold stomach in
Doctor :   Hi
Doctor :   DrXXX here
Doctor :   Do you consume alcohol?
Doctor :   Your age?
User :   yes
User :   46
Doctor :   Ok do you also have associated tenderness in abvdomen
User :   no
Doctor :   Are your stools in normal frequnecy and quantity
User :   fill like have muscale strain from coughin up bile
User :   normal
Doctor :   Ok
Doctor :   I guess probably you a fluid accumulation in belly
Doctor :   Its termed as ascitis
Doctor :   Considering your history thsi might be the probable cuase
User :   tight on the side on my stomach and cant hold it in
Doctor :   And one more question do you have excessive flautelence
User :   what u mean
Doctor :   Do you pass excessive gas ( farting)
User :   only when i take the gas ex i been taking to see if it would work
User :   stomach stil not gone down
Doctor :   Ok
User :   and also tried XXXXXXXX cleanser
Doctor :   I will suggest to you ahave an ultrasound done
Doctor :   To confirm fluid or gas accumulatiopn
Doctor :   And get treated accordingly
Doctor :   Because if ascitis will require removal of fluid through canula
User :   is there any over the counter meds that can help
User :   and clean my intestions out
Doctor :   I fear there are any
User :   would this be signs of galbladder problem?>
Doctor :   You can have a loperamide
Doctor :   Or a syrup LACTULOSE
Doctor :   Give it a try if releived weel and good
Doctor :   Or else get your self examined by a doctor
User :   what is that
User :   and were can i get it
Doctor :   That helps in emptying stoimach contents
Doctor :   Its an OTC
Doctor :   Just have 2 tsp in night before sleep
Doctor :   Not more than three dasys
Doctor :   * days
User :   does these symptoms make a person sleep alot
User :   and feel tired
Doctor :   Not probably
User :   what would cause me to sleep so much
Doctor :   When was your last annuals doen
Doctor :   Were the liver function tests normal
User :   last nite took 2 gas ex pills
User :   nothing tonite
User :   should i continue to take gas ex pills
Doctor :   No
Doctor :   Have only the syrup
Doctor :   Give it a shot
User :   where can i buy that stuff at
Doctor :   Plz dont hesitate to visit a doctor if symptoms persist after three days
Doctor :   Ar medical stoired
Doctor :   Any pharmacy
User :   how do u spell it
User :   it is not a glabladder or liver problem is it?
Doctor :   It could be due to liver
Doctor :   Thats why siuggested scan to rule out
User :   if i stop driinking
User :   will the liver heel it self back
Doctor :   It might help
Doctor :   But once damage doen will take considerable time to revert back
User :   i drink alot of water every day to
Doctor :   Thats good/ restrict alcohol for a while
User :   i was drinkin logger beer
User :   when i wake up i would throw up and strain my stomach muscles
Doctor :   Plz avoid it for a while try the syrup
Doctor :   And if possible get yourself examined by a Doctor
User :   ok thanks
Doctor :   Wishing you a speedy recovery
User :   how long will it take for my stomach to go back down
Doctor :   Thanks for consulting me
User :   to normal when i take the syrup
Doctor :   depends on the cause
Doctor :   Probably if just constoiaption or gas will resolve in three days
User :   do u think there is a back up in my intestions to make it bloated like this
Doctor :   Could be
Doctor :   I rather suspect ASCITIS
User :   its treated able
Doctor :   Yes
User :   is it like acids reflex
Doctor :   No its more of fluid accumulation due to excessive strain or damage to liver
User :   ok thanks
Doctor :   Bye for now

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor